# SDR CALA2022050401141

- Difficulty date: May 4, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N36447
- Make and model: Boeing 737900
- Aircraft serial: 31650
- Aircraft time: 31,856 hours, 11,468 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RTO AT AT APPROX 80KTS AFTER T/O CONFIG WARNING .  UNABLE TO DET ERMINE CAUSE OF WARNING PER PILOT VERBAL THEY ONLY HAVE TO APPLY NORMAL BRAKING THEN ROLL OFF THE RUNWAY AT FIRST RUNWAY TURN OFF. PERFORMED FILM 31-51 TASK 803. FOUND MESSAGES 31-53010, UP TO STEP F.G. ALL PINS STATUS SHOW CORRECT. PSEU BITE AND FSEU 31-53008, 31-53009, 32-03001. PERFORMED FIM 32-09 TASK 806 TO TS BITE BOTH HAVE NO EXISTING FAULTS. NO RECENT HISTORY EITHER 32-03001 MESSAGE. SHOWS TO BE AN INTERMITTENT FAULT.  PERFORMED FIM 32-09 TASK 814 TO TROUBLESHOOT OTHER FLAP FAULTS. PERFORMED
